BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Transferral of entailment in duality theory I: dualisability

Participants in the publication
Gouveia, M.J. (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Haviar, M. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
CZECHOSLOVAK MATHEMATICAL JOURNAL

Publication Identifiers
ISSN - 0011-4642

Volume
61
Number
1

Starting page
41
Last page
63


Export

APA
Gouveia, M.J., Haviar, M., (2011). Transferral of entailment in duality theory I: dualisability . CZECHOSLOVAK MATHEMATICAL JOURNAL, 61, 41-63. ISSN 0011-4642. eISSN .

IEEE
Gouveia, M.J., Haviar, M., "Transferral of entailment in duality theory I: dualisability " in CZECHOSLOVAK MATHEMATICAL JOURNAL, vol. 61, pp. 41-63, 2011.

BIBTEX
@article{2192, author = {Gouveia, M.J. and Haviar, M.}, title = {Transferral of entailment in duality theory I: dualisability }, journal = {CZECHOSLOVAK MATHEMATICAL JOURNAL}, year = 2011, pages = {41-63}, volume = 61 }